# SDR EIA2000164

- Difficulty date: May 29, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2-CHECK, RIGHT WING BS 1241 CENTER SECTION REAR SPAR LOWER CHORD KICK FITTING ATTACH ''O'' BOLT HOLE FOUND CRACKED.  NDT INSPECTED.  FREEZE PLUG AND OVERSIZE FASTENER INSTALLED PER BOEING MSG EVR-HKG-00-00077H/-00076F AND RS R57-12-34360.  (M)
